# SDR SWAA2021060367730

- Difficulty date: April 27, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 65,852 hours, 38,836 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 727e Rbl 5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON ATTACH ANGLE AT AFT CARGO BAY BS727E RBL5 WL151. / REMOVED AND REPLACED ATTACH ANGLE ITEM BAC1490-2815 LOT # 1455934-1 AT AFT CARGO BAY 727E RBL5 WL151 IAW SRM 51-40-02 AND DRAWING 146A7810 59861U 07MAY21
